# SDR CALA2024102100880

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 49,619 hours, 25,073 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C222809
- Condition: Missing
- Location: Wing
- Part time: 949 hours, 475 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS ACFT CAME IN WITH NO SINGLE POINT REFUELING CAP. PENDING TOMC APPROVAL TO DEF PER A319/320 CDL 28A. SDR ADDED DISPATCH DESK: 29   NAME: T.B. DATE: 17-OCT-24-TOMC APPROVES CDL 28A. TOMC APPROVED TO DEF PER A319/320 CDL 28A. SDR ACCOMPLISHED. PLACARD INSTALLED FUEL CAP IAW 28-25-41-400-007-A.PARTS USED: 31-2825-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1356554  SN OFF 2809 CAP, COUPLING R  OFF 31-2825-9-0001 2809 ON 31-2825-9-0001 0424
